My daughter had really bad hives / allergies back in 6/25/08 when Sacramento, CA had a lot of smoke in the Valley and we took her into Med 7 of Folsom they ended up giving her a kenallog shot to reduce the allergy attack because Benadryl only removed the hives for a short period of time. Then that same day we had taken her a couple of hours later to Mercy of Folson, CA to the emergency room because she was worst then before she got the kenallog shot. Finally a doctor recommended Zertec which cleared her hives up and we just kept giving her small dosages every time she broke out in hives until they finally disappeared. About a month after she had her kenallog shot she had a small little mark on her leg in the same area that the doctor administered the kenallog shot and It looked kind of white/purplish and the size of a dime indentation. Over time the indentation got wider in her leg and at first we just thought it would just go away, so a couple of days ago I called the advice nurse because that small indentaiton over 6 months has now turned into an indentation about the size of a half dollar. So, I made a doctors appointment for Josslyn and when the doctor looked at her leg he measured the area and referred me to a skin doctor. He said they may have to do an MRI, but I'm a bit nervous/scared because my daughter is only three and I am clueless to what this could be? Do you have any idea of what can cause such a reaction? Or has there been any reactions like this to Kenallog considering that it does have a miminal amount of steriods in it? Thank you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.